MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.0 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.0 ML
Model Number 40082
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinical complaint has been adequately investigated.The lot number has been verified and has been confirmed to be released by the company.It has been confirmed that no previous clinical complaints have been found for the particular lot number in question.The batch record, qc test reports, and training of staff were analysed and it has been determined that product is within required specifications, and manufactured according to appropriate procedures.This complaint is considered as off label use and the clinic have been informed by prollenium medical technologies that injections into unapproved areas such as the chin, lips, lower eyelid, tear troughs and medial cheeks are to be avoided as stated in the revanesse® versatm+ directions for use (dfu) available at www.Http://revanesseusadfu.Com/.Prollenium medical technologies' medical director's response to this adverse event was provided to the clinic.The response from medical director is as follows: "the following is a medical opinion based on the information documented in the complaint below; on (b)(6) 2021 the patient had 1.5 mls of versa ha injected into her mentalis region.Specific area and depth was not documented.Both the pre and post photos show a very strong and active mentalist muscle with significant peau d'orange dimpling.At no time did the patient or injector complain about or describe an adverse event.Approximately 5 weeks later the patient complained that the clinical effect of the injected filler was not as apparent.There is no history of the product being exogenously dissolved or manipulated.There is no history of any inflammatory reaction in the area.No vaccine history was provided.It is well established that unless dissolved by hyaluronidase, ha does not "disappear".Ultrasound studies show that it integrates into tissue planes and last for several years.What does change is the clinical appearance of an injected area.This is usually caused by external forces such as sleeping on the area, massage or compression of the area or compression of product between muscles and bone.The later is very commonly seen in the chin / mentalis area so what most injectors do is block the mentalis function with neuromodulators and perform a touch up to the area in 2-3 months.The depth and quantity of ha deposition in this area is also critically important.This case does not represent an adverse event.I hope this medical opinion is of value to all parties involved.".
 
Event or Problem Description
Based on the information provided from injector, patient - female, (b)(6) y.O., caucasian.Not first-time filler treatment.On (b)(6) 2021 - date of treatment with 1.5 syringe of revanesse versa+ 1.0 ml in the mentalist area of the patient.Patient did not have any adverse events.Three weeks after initial treatment, patient was very much satisfied.However, on (b)(6) 2021, revanesse versa+ filler is completely gone from the chin as stated by patient.Patient had similar revanesse versa filler treatment in april 2019 in lower orbital area, however, fillers have retained in that area.This time filler disappeared in a little more than a month time.Patient received covid-19 vaccine a month before treatment dates.According to injector patient does not have any significant medical history as of treatment date.Nkda (no known drug allergies).

Brand Name
REVANESSE VERSA+ 1.0 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, on L4G 4 C3
CA  L4G 4C3
MDR Report Key12139487
Report Number3004423487-2021-00014
Device Sequence Number4260016
Product Code LMH
UDI-Device Identifier10669808001014
UDI-Public10669808001014
Combination Product (Y/N)N
PMA/510(K) Number
P160042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/23/2020
Device Model Number40082
Device Lot Number20A108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR